# SDR SWAA2021100807635

- Difficulty date: August 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FLOOR STRUCTURE STUB FRAME LOCATED AT BS 294.5 AT LEVEL STRINGER 17R AT PASSENGER CABIN ; 2021-369337 / [16] REPAIRED STUB FRAME LOCATED AT BS 294.5 AT LEVEL STRINGER 17R AT PASSENGER CABIN IAW SRM B737-700 53-10-15-2R-7; [17] JOB COMPLETED AND CERTIFIED AS RII.
